Research Repository

An Accurate Approximation for the Fiber Refractive Index Profile via Taylor's Expansion Formula

Dragomir, Nicoleta and Baxter, Gregory W (2002) An Accurate Approximation for the Fiber Refractive Index Profile via Taylor's Expansion Formula. Journal of Korean Society for Industrial and Applied Mathematics, 6 (2). pp. 43-52. ISSN 12269433

Full text for this resource is not available from the Research Repository.

Abstract

By the use of Taylor’s expansion formula with the integral remainder,an accurate approximation for the fiber refractive index profile is given.

Item Type: Article
Uncontrolled Keywords: ResPubID: 4795, Taylor’s expansion formula, refractive index profiling, data acquisition techniques
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > School of Engineering and Science
Depositing User: VUIR
Date Deposited: 22 Jan 2010 03:39
Last Modified: 15 Oct 2010 23:58
URI: http://vuir.vu.edu.au/id/eprint/2136
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar